Advanced Search
Article Contents
Article Contents

$(N-1)$ velocity components condition for the generalized MHD system in $N-$dimension

Abstract Related Papers Cited by
  • We study the magnetohydrodynamics system, generalized via a fractional Laplacian. When the domain is in $N-$dimension, $N$ being three, four or five, we show that the regularity criteria of its solution pair may be reduced to $(N-1)$ many velocity field components with the improved integrability condition in comparison to the result in [29]. Furthermore, we extend this result to the three-dimensional magneto-micropolar fluid system.
    Mathematics Subject Classification: Primary: 35B65, 35Q35; Secondary: 35Q86.


    \begin{equation} \\ \end{equation}
  • [1]

    G. Ahmadi and M. Shahinpoor, Universal stability of magneto-micropolar fluid motions, Int. J. Engng. Sci., 12 (1974), 657-663.doi: 10.1016/0020-7225(74)90042-1.


    J. Beale, T. Kato and A. Majda, Remarks on breakdown of smooth solutions for the three-dimensional Euler equations, Comm. Math. Phys., 94 (1984), 61-66.doi: 10.1007/BF01212349.


    S. Benbernou, S. Gala and M. A. Ragusa, On the regularity criteria for the 3D magnetohydrodynamic equations via two components in terms of BMO space, Math. Methods Appl. Sci., 37 (2013), 2320-2325.doi: 10.1002/mma.2981.


    L. C. Berselli and G. Galdi, Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations, Proc. Amer. Math. Soc., 130 (2002), 3585-3595.doi: 10.1090/S0002-9939-02-06697-2.


    C. Cao and E. S. Titi, Regularity criteria for the three-dimensional Navier-Stokes equations, Indiana Univ. Math. J., 57 (2008), 2643-2661.doi: 10.1512/iumj.2008.57.3719.


    C. Cao and J. Wu, Two regularity criteria for the 3D MHD equations, J. Differential Equations, 248 (2010), 2263-2274.doi: 10.1016/j.jde.2009.09.020.


    C. Cao, J. Wu and B. Yuan, The 2D incompressible magnetohydrodynamics equations with only magnetic diffusion, SIAM J. Math. Anal., 46 (2014), 588-602.doi: 10.1137/130937718.


    A. C. Eringen, Theory of micropolar fluids, J. Math. Mech., 16 (1966), 1-18.


    S. Gala, Regularity criteria for the 3D magneto-micropolar fluid equations in the Morrey-Campanato space, NoDEA Nonlinear Differential Equations Appl., 17 (2010), 181-194.doi: 10.1007/s00030-009-0047-4.


    G. P. Galdi and S. Rionero, A note on the existence and uniqueness of solutions of the micropolar fluid equations, Int. J. Engng. Sci., 15 (1977), 105-108.doi: 10.1016/0020-7225(77)90025-8.


    C. He and Z. Xin, On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equations, 213 (2005), 235-254.doi: 10.1016/j.jde.2004.07.002.


    H. Inoue, K. Matsuura and M. Ŏtani, Strong solutions of magneto-micropolar fluid equation, in Discrete and continuous dynamical systems, 2003; Dynamical systems and differential equations, Wilmington, NC (2002), 439-448.


    X. Jia and Y. Zhou, Regularity criteria for the 3D MHD equations via partial derivatives, II, Kinet. Relat. Models, 7 (2014), 291-304.doi: 10.3934/krm.2014.7.291.


    T. Kato and G. Ponce, Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41 (1988), 891-907.doi: 10.1002/cpa.3160410704.


    I. Kukavica and M. Ziane, One component regularity for the Navier-Stokes equations, Nonlinearity, 19 (2006), 453-469.doi: 10.1088/0951-7715/19/2/012.


    G. Lukaszewicz, Micropolar Fluids, Theory and Applications, Birkhäuser, Boston, 1999.doi: 10.1007/978-1-4612-0641-5.


    E. E. Ortega-Torres and M. A. Rojas-Medar, Magneto-micropolar fluid motion: Global existence of strong solutions, Abstr. Appl. Anal., 4 (1999), 109-125.doi: 10.1155/S1085337599000287.


    P. Penel and M. Pokorný, On anisotropic regularity criteria for the solutions to 3D Navier-Stokes equations, J. Math. Fluid Mech., 13 (2011), 341-353.doi: 10.1007/s00021-010-0038-6.


    M. A. Rojas-Medar, Magneto-micropolar fluid motion: Existence and uniqueness of strong solutions, Math. Nachr., 188 (1997), 301-319.doi: 10.1002/mana.19971880116.


    M. Sermange and R. Temam, Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983), 635-664.doi: 10.1002/cpa.3160360506.


    J. Serrin, On the interior regularity of weak solutions of the Navier-Stokes equations, Arch. Ration. Mech. Anal., 9 (1962), 187-195.


    J. Wu, The generalized MHD equations, J. Differential Equations, 195 (2003), 284-312.doi: 10.1016/j.jde.2003.07.007.


    J. Wu, Global regularity for a class of generalized magnetohydrodynamic equations, J. Math. Fluid Mech., 13 (2011), 295-305.doi: 10.1007/s00021-009-0017-y.


    N. Yamaguchi, Existence of global strong solution to the micropolar fluid system in a bounded domain, Math. Meth. Appl. Sci., 28 (2005), 1507-1526.doi: 10.1002/mma.617.


    K. Yamazaki, Regularity criteria of porous media equation in terms of one partial derivative or pressure field, Commun. Math. Sci., to appear.


    K. Yamazaki, Regularity criteria of supercritical beta-generalized quasi-geostrophic equation in terms of partial derivatives, Electron. J. Differential Equations, 2013 (2013), 1-12.


    K. Yamazaki, Global regularity of logarithmically supercritical MHD system with zero diffusivity, Appl. Math. Lett., 29 (2014), 46-51.doi: 10.1016/j.aml.2013.10.014.


    K. Yamazaki, Regularity criteria of MHD system involving one velocity component and one current density component, J. Math. Fluid Mech., 16 (2014), 551-570.doi: 10.1007/s00021-014-0178-1.


    K. Yamazaki, Remarks on the regularity criteria of three-dimensional magnetohydrodynamics system in terms of two velocity field components, J. Math. Phys., 55 (2014), 031505, 16pp.doi: 10.1063/1.4868277.


    B. Yuan, Regularity of weak solutions to magneto-micropolar fluid equations, Acta Math. Sci. Ser. B Engl. Ed., 30 (2010), 1469-1480.doi: 10.1016/S0252-9602(10)60139-7.


    B. Yuan, On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space, Proc. Amer. Math. Soc., 138 (2010), 2025-2036.doi: 10.1090/S0002-9939-10-10232-9.


    J. Yuan, Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations, Math. Meth. Appl. Sci., 31 (2008), 1113-1130.doi: 10.1002/mma.967.


    Y. Zhou, Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 12 (2005), 881-886.doi: 10.3934/dcds.2005.12.881.


    Y. Zhou, On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbbR^{3}$, Proc. Amer. Math. Soc., 134 (2006), 149-156.doi: 10.1090/S0002-9939-05-08312-7.


    Y. Zhou, Regularity criteria for the generalized viscous MHD equations, Ann. I. H. Poincaré Anal. Non Linéaire, 24 (2007), 491-505.doi: 10.1016/j.anihpc.2006.03.014.

  • 加载中

Article Metrics

HTML views() PDF downloads(81) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint